Home > Research > Analysis > Publications & Outputs
View graph of relations
  1. 2007
  2. Published

    Alicki-Fannes and Hudson-Parthasarathy evolution equations

    Belton, A. C. R., 07/2007, Quantum Probability and Infinite Dimensional Analysis XX. Accardi, L., Freudenberg, W. & Schuermann, M. (eds.). Singapore: World Scientific, p. 128-133 6 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  3. Published

    A general approach to heteroscedastic linear regression

    Leslie, D. S., Kohn, R. & Nott, D. J., 25/05/2007, In: Statistics and Computing. 17, 2, p. 131-146 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  4. Published

    Quantum stochastic operator cocycles via associated semigroups.

    Lindsay, J. M. & Wills, S. J., 05/2007, In: Mathematical Proceedings of the Cambridge Philosophical Society. 142, 3, p. 533-556 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  5. Published

    Stability of mappings on multi-normed spaces

    Dales, H. G. & Moslehian, M. S., 05/2007, In: Glasgow Mathematical Journal. 49, 2, p. 321-332 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  6. Published

    Convergence of Markov processes near saddle fixed points.

    Turner, A. G., 1/03/2007, In: Annals of Probability. 35, 3, p. 1141-1171 31 p.

    Research output: Contribution to journalJournal articlepeer-review

  7. Published

    Discussion on the paper by Handcock, Raftery and Tantrum

    Leslie, D. S., 1/03/2007, In: Journal of the Royal Statistical Society: Series A Statistics in Society. 170, 2, p. 328-329 2 p.

    Research output: Contribution to journalComment/debatepeer-review

  8. Published

    Free and classical entropy over the circle.

    Blower, G., 17/02/2007, In: Journal of Inequalities in Pure and Applied Mathematics. 8, 1, p. 1-6 6 p.

    Research output: Contribution to journalJournal articlepeer-review

  9. Published

    MCMC for integer valued ARMA processes

    Neal, P. J. & Subba Rao, T., 01/2007, In: Journal of Time Series Analysis. 28, 1, p. 92-110 19 p.

    Research output: Contribution to journalJournal articlepeer-review

  10. Published

    Comparisons of two SIR epidemic models with variable susceptibility and infectivity.

    Neal, P. J., 2007, In: Journal of Applied Probability. 44, 1, p. 41-57 17 p.

    Research output: Contribution to journalJournal articlepeer-review

  11. Published

    The nonsolvability by radicals of generic 3-connected planar Laman graphs.

    Power, S. C. & Owen, J. C., 2007, In: Transactions of the American Mathematical Society. 359, 5, p. 2269-2303 35 p.

    Research output: Contribution to journalJournal articlepeer-review

  12. 2006
  13. Published

    Stochastic and deterministic analysis of SIS household epidemics

    Neal, P. J., 12/2006, In: Advances in Applied Probability. 38, 4, p. 943-968 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  14. Published

    Construction of some quantum stochastic operator cocycles by the semigroup method.

    Lindsay, J. M. & Wills, S. J., 11/2006, In: Proceedings of the Indian Academy of Sciences (Mathematical Sciences). 116, 4 Issu, p. 519-529 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  15. Published

    Generalised weakened fictitious play

    Leslie, D. S. & Collins, E. J., 1/08/2006, In: Games and Economic Behavior. 56, 2, p. 285-298 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  16. Published

    Multitype randomised Reed-Frost epidemics and epidemics upon random graphs

    Neal, P. J., 08/2006, In: Annals of Applied Probability. 16, 3, p. 1166-1189 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  17. Published

    The number of zeros of a sum of fractional powers.

    Jameson, G. J. O., 8/06/2006, In: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 462, 2070, p. 1821-1830 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  18. Published

    Some self-adjoint quantum semimartingales

    Belton, A. C. R., 1/05/2006, In: Proceedings of the London Mathematical Society. 92, 3, p. 791-816 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  19. Published

    Optimal scaling for partially updating MCMC algorithms

    Neal, P. J. & Roberts, G., 05/2006, In: Annals of Applied Probability. 16, 2, p. 475-515 41 p.

    Research output: Contribution to journalJournal articlepeer-review

  20. Published

    Simplicial homology and Hochschild cohomology of Banach semilattice algebras

    Choi, Y., 05/2006, In: Glasgow Mathematical Journal. 48, 2, p. 231-245 15 p.

    Research output: Contribution to journalJournal articlepeer-review

  21. Published

    Approximate amenability for Banach sequence algebras

    Dales, H. G., Loy, R. J. & Zhang, Y., 2006, In: Studia Mathematica. 177, 1, p. 81-96 16 p.

    Research output: Contribution to journalJournal articlepeer-review

  22. Published

    Concentration of measure on product spaces with applications to Markov processes.

    Blower, G. & Bolley, F., 2006, In: Studia Mathematica. 175, 1, p. 47-72 26 p.

    Research output: Contribution to journalJournal articlepeer-review

  23. Published

    The lattice of closed ideals in the Banach algebra of operators on a certain dual Banach space.

    Laustsen, N. J., Schlumprecht, T. & Zsak, A., 2006, In: Journal of Operator Theory. 56, 2, p. 391-402 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  24. Published

    The monotone Poisson process

    Belton, A. C. R., 2006, Quantum Probability. Bożejko, M., Młotkowski, W. & Wysoczański, J. (eds.). 73 ed. Warsaw: Polish Academy of Sciences, p. 99-115 17 p. (Banach Center Publications).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  25. 2005
  26. Published

    Quantum stochastic convolution cocycles I.

    Lindsay, J. M. & Skalski, A. G., 1/06/2005, In: Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques. 41, 3, p. 581-604 24 p.

    Research output: Contribution to journalJournal articlepeer-review

  27. Published

    Erratum: "The lattice of closed ideals in the Banach algebra of operators on certain Banach spaces" (Journal of Functional Analysis (2004) vol. 214 (106-131) 10.1016.j.jfa.2004.02.009)

    Laustsen, N. J., Loy, R. J. & Read, C. J., 1/03/2005, In: Journal of Functional Analysis. 220, 1, p. 240-241 2 p.

    Research output: Contribution to journalComment/debatepeer-review

  28. Published

    A maximal theorem for holomorphic semigroups.

    Blower, G. & Doust, I., 03/2005, In: The Quarterly Journal of Mathematics. 56, 1, p. 21-30 10 p.

    Research output: Contribution to journalJournal articlepeer-review

  29. Published

    Individual Q-learning in normal form games

    Leslie, D. S. & Collins, E. J., 1/01/2005, In: SIAM Journal on Control and Optimization. 44, 2, p. 495-514 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  30. Published

    A note on vacuum-adapted semimartingales and monotone independence

    Belton, A. C. R., 01/2005, Quantum Probability and Infinite Dimensional Analysis XVIII. Schuermann, M. & Franz, U. (eds.). Singapore: World Scientific, p. 105-114 10 p.

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  31. Published

    A case study in non-centering for data augmentation: stochastic epidemics

    Neal, P. J. & Roberts, G., 2005, In: Statistics and Computing. 15, 4, p. 315-327 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  32. Published

    Compound Poisson limits for household epidemics

    Neal, P. J., 2005, In: Journal of Applied Probability. 42, 2, p. 334-345 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  33. Published

    Subalgebras of groupoid C*-algebras.

    Power, S. C., Hopenwasser, A. & Peters, J., 2005, In: New York Journal of Mathematics. 11, p. 351-386 36 p.

    Research output: Contribution to journalJournal articlepeer-review

  34. Published

    The second duals of Beurling algebras

    Dales, H. G. & Lau, A. T-M., 2005, Providence, RI: American Mathematical Society. 191 p. (Memoirs of the American Mathematical Society; vol. 177, no. 836)

    Research output: Book/Report/ProceedingsBook

  35. 2004
  36. Published

    Refining Jensen's inequality.

    Jameson, G. J. O., Abramovich, S. & Sinnamon, G., 1/12/2004, In: Bulletin Mathematique de la Societe des Sciences Mathematiques de Roumanie. 47 (95, 1-2, p. 3-14 12 p.

    Research output: Contribution to journalJournal articlepeer-review

  37. Published

    Derivations from Banach function algebras

    Dales, H. G. & White, K. A. L., 12/2004, In: The Quarterly Journal of Mathematics. 55, 4, p. 451-461 11 p.

    Research output: Contribution to journalJournal articlepeer-review

  38. Published

    The Bethe-Sommerfeld conjecture for the 3-Dimensional periodic Landau operator.

    Elton, D. M., 1/11/2004, In: Reviews in Mathematical Physics. 16, 10, p. 1259-1290 32 p.

    Research output: Contribution to journalJournal articlepeer-review

  39. Published

    Palmer, Theodore W. Banach algebras and the general theory of $*$-algebras, vol. II, $*$-Algebras (Cambridge University Press, 2001), 834 pp., 0 521 36638 0 (hardback) £90.00

    Dales, H. G., 10/2004, In: Proceedings of the Edinburgh Mathematical Society. 47, 3, p. 756-761 6 p.

    Research output: Contribution to journalBook/Film/Article reviewpeer-review

  40. Published

    The lattice of closed ideals in the Banach algebra of operators on certain Banach spaces.

    Laustsen, N. J., Loy, R. J. & Read, C. J., 1/09/2004, In: Journal of Functional Analysis. 214, 1, p. 106-131 26 p.

    Research output: Contribution to journalJournal article

  41. Published

    Displacement convexity for the generalized orthogonal ensemble.

    Blower, G., 09/2004, In: Journal of Statistical Physics. 116, 5/6, p. 1359-1387 29 p.

    Research output: Contribution to journalJournal articlepeer-review

  42. Published

    Homological properties of modules over group algebras

    Dales, H. G. & Polyakov, M. E., 09/2004, In: Proceedings of the London Mathematical Society. 89, 2, p. 390-426 37 p.

    Research output: Contribution to journalJournal articlepeer-review

  43. Published

    Inequalities for Averages of Convex and Superquadratic Functions.

    Jameson, G., Abramovich, S. & Sinnamon, G., 3/08/2004, In: Journal of Inequalities in Pure and Applied Mathematics. 5, 4, p. 1-14 14 p.

    Research output: Contribution to journalJournal articlepeer-review

  44. Published

    An isomorphism of quantum semimartingale algebras

    Belton, A. C. R., 06/2004, In: The Quarterly Journal of Mathematics. 55, 2, p. 135-165 31 p.

    Research output: Contribution to journalJournal articlepeer-review

  45. Published

    Complex uniformly convex Banach spaces and Riesz measures.

    Blower, G. & Ransford, T. J., 06/2004, In: Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  46. Published

    Complex Uniform Convexity and Riesz Measures

    Blower, G. & Ransford, T., 1/04/2004, In: Canadian Journal of Mathematics. 56, 2, p. 225-245 21 p.

    Research output: Contribution to journalJournal articlepeer-review

  47. Published

    Statistical inference and model selection for the 1861 Hagelloch measles epidemic.

    Neal, P. J. & Roberts, G. O., 04/2004, In: Biostatistics. 5, 2, p. 249-261 13 p.

    Research output: Contribution to journalJournal articlepeer-review

  48. Published

    Quantum stochastic calculus with maximal operator domains.

    Lindsay, J. M. & Attal, S., 1/01/2004, In: Annals of Probability. 32, 1a, p. 488-529 42 p.

    Research output: Contribution to journalJournal articlepeer-review

  49. Published

    Closed ideals in the Banach algebra of operators on a Banach space.

    Laustsen, N. J., Loy, R. J., Jarosz, K. (ed.) & Soltysiak, A. (ed.), 2004, In: Proceedings of the Conference on Topological Algebras, their Applications, and Related Topics (ed. K. Jarosz and A. Soltysiak), Banach Center Publications. 67, p. 245-264 20 p.

    Research output: Contribution to journalJournal articlepeer-review

  50. Published

    K-theory for Banach *-algebras.

    Laustsen, N. J., 2004, Banach Algebras and Their Applications. Lau, A. T-M. & Runde, V. (eds.). 363 ed. Providence, Rhode Island: American Mathematical Society, p. 213-222 10 p. (Contemporary Mathematics).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  51. Published

    Poisson approximations for epidemics with two levels of mixing

    Ball, F. & Neal, P. J., 2004, In: Annals of Probability. 32, 1B, p. 1168-1200 33 p.

    Research output: Contribution to journalJournal articlepeer-review

  52. Published

    Transportation of measure, Young diagrams and random matrices.

    Blower, G., 2004, In: Bernoulli. 10, 5, p. 755-782 28 p.

    Research output: Contribution to journalJournal articlepeer-review

  53. 2003
  54. Published

    Banach algebras

    Dales, H. G., 12/2003, Introduction to Banach algebras, operators, and harmonic analysis. Dales, H. G., Aiena, P., Eschmeier, J., Laursen, K. & Willis, G. A. (eds.). Cambridge: Cambridge University Press, p. 1-72 72 p. (London Mathematical Society Student Texts; vol. 57).

    Research output: Contribution in Book/Report/Proceedings - With ISBN/ISSNChapter

  55. Published

    The Gaussian Isoperimetric Inequality and Transportation

    Blower, G., 1/09/2003, In: Positivity. 7, p. 203–224 22 p.

    Research output: Contribution to journalJournal articlepeer-review

Back to top